# SDR C2XA11CL085

- Difficulty date: March 29, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N14905
- Make and model: Emb EMB-145LR
- Aircraft serial: 145476
- Aircraft time: 23,154 hours, 17,488 cycles
- Engine: Rroyce AE3007A12
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fitting
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE REPORTED NR 1 ENGINE FUEL LEAK.  INSPECTED AND RE-SECURED LOOSE FUEL FITTING ON THE NR 1 FPMU.  OPERATIONAL CHECKS AND LEAK CHECKS WERE GOOD.
